# SDR IPXA09M55740

- Difficulty date: May 1, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATB - CREW CALLED DISPATCH WITH AN AVIONICS FAN FLOW INDICATION POSSIBLE OVERHEAT.  RETURNED TO HNL.  LANDED WITHOUT INCIDENT.  DEFERRED MANIFOLD FAIL DET LOOP.  FOUND D1-117 2.9 MEGA OHMS RO GND AND C5-13420 M OHMS TO GND.  REPLACED D1-117 PER MM 36-23-07.  REMOVED AND REPLACED C5-134 SWPM.  TESTS GOOD.
